# SDR SWAA076472

- Difficulty date: December 21, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N524SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26566
- Aircraft time: 50,445 hours, 49,895 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND FUSELAGE STRINGER CLIP CRACKED AT BS 727B, STR 8L.  REMOVED AND REPLACED STRINGER CLIP PER SRM.
